# SDR AU970448

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206A
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: BG3E
- Condition: Error
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTIMETER OT OF CALIBRATION - AT 5000FT THERE WAS A 500FT ERROR - AT 6000FT THERE WAS A 700FT ERROR - ALTIMETER IS OF CHINESE MANUFACTURE - FOUND DURING INSPECTION IAW AD/INST/8 AMDT3
